# SDR AU990481

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Vent
- Part number: 2686017001
- Condition: Blocked
- Location: Cabin Pressure
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) OUTFLOW VALVE STATIC PORT LOCATED ON THE LEFT LOWER EMPENNAGE COVERED WITH MASKING TAPE FOLLOWING REPAINT.  THE TAPE HAD BEEN PAINTED OVER AND WAS DIFFICULT TO SEE.
